# SDR CALA2018041201149

- Difficulty date: April 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,825 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N385113
- Condition: Dented
- Location: Bs 254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE LT FUSELAGE SKIN,  AFT OF ANGLE OF ATTACK AT APPROXIMATELY BS 254 ABOVE STRINGER 20L,  FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL 3.  REPAIRED IAW ECRA 5330- 06357, REV-ORIGINAL.
